# SDR DXTA2009052803666

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0031
- Aircraft time: 807 hours, 571 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED LT GEAR ANNUNCIATOR ILLUMINATED ON GEAR RETRACTION, WENT OUT ON GEAR EXTENSION.  JACKED ACFT & INSPECTED MLG & WIRING WITH NO DEFECTS. CYCLED MLG WITH NO DEFECTS.  CYCLED MLG WITH NO DEFECTS, FROZE SWITCHES WITH NO DEFECTS. INSPECTED LT & RT GEAR DOOR RIGGING, & RE-RIGGED LT & RT MLG DOOR UPLOCK SWITCHES & PERFORMED KIT MLG SWINGS WITH NO DEFECTS IAW MM 32-60-00.
